MAUDE Adverse Event Report: ACCLARENT, INC. TRUDI NAVIGATION SYSTEM

ACCLARENT, INC. TRUDI NAVIGATION SYSTEM
Catalog Number FG-2000-00
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the registration probe used with the trudi navigation system (fg-2000-00) "went red then stopped working".There was reportedly a 30-minute delay that occurred before surgery, and "patient was under anesthesia".No patient adverse event was reported.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The suspected registration probe used with the trudi navigation system (fg-2000-00) was not returned for evaluation and lot number information has not been provided; therefore, an evaluation of the device could not be performed, and manufacturing records could not be reviewed.Because a physical sample could not be tested, the root cause of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
TRUDI NAVIGATION SYSTEM
Common Device Name
TRUDI NAVIGATION SYSTEM
Manufacturer (Section D)
ACCLARENT, INC.
31 technology drive
31 technology drive
CA 92618
Manufacturer (Section G)
ACCLARENT, INC.
31 technology drive
irvine
CA 92618
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24428897
Report Number3003418325-2026-00008
Device Sequence Number10227490
Product Code PGW
UDI-Device Identifier10846835018639
UDI-Public10846835018639
Combination Product (Y/N)N
PMA/510(K) Number
K231862
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFG-2000-00
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown